# SDR MALA975293

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT 3453 - FOLLOWING LIFTOFF, DC BUS LIGHT ON ANNUNCIATOR PANEL ILLUMINATED.  CREW FOLLOWED QUICK REFERENCE PROCEDURES AND RETURNED TO DTW.  MAINTENANCE REMOVED AND REPLACED NR 1 GCU.  RAN AIRCRAFT SEVERAL MINUTES.  ALL CHECKS GOOD.  (M)
